MAUDE Adverse Event Report: Medtronic Heart Valves Division CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER

Medtronic Heart Valves Division CONFIDA BRECKER CURVE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWBC30
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Positioning Problem (3009); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
CONFIDA BRECKER CURVE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
Medtronic Heart Valves Division
1851 east deere ave.
santa ana CA 92705
Manufacturer (Section G)
Medtronic Heart Valves Division
1851 east deere ave.
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50780041
Report Number2025587-2026-01047
Device Sequence Number10705119
Product Code DQX
UDI-Device Identifier00763000758646
UDI-Public(01)00763000758646(17)290131(10)92503726(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWBC30
Device Catalogue NumberGWBC30
Device Lot Number92503726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age73 YR
Patient SexFemale
Patient Weight104 LB